Strong branchwidth and local transversals

Tuza, Zsolt (2005) Strong branchwidth and local transversals. DISCRETE APPLIED MATHEMATICS, 145 (2). pp. 291-296.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:17
Last Modified: 11 Dec 2012 15:17

Update Item Update Item